MathSciNet Relay Station
MathSciNet bibliographic data
MR1662365 (2001d:35056) 35J60 (34A34 34B18 34B40 35B40)
Qi, Jiangang; Lu, Yongjing The slowly decaying solutions of $\Delta u+f(u)=0$ in ${\bf R}\sp n$. Funkcial. Ekvac. 41 (1998), no. 2, 317–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement